# SDR 9510099908

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pneu Switches
- Part number: 45016
- Condition: Malfunctioned
- Location: Aft Access Comp
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED ON INITIAL DESCENT INTO MIA.  CABIN ALTITUDE BEGAN CLIMBING AT A RATE OF 1000 FPM EVENTUALLY REACHING 12,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN.  EMERGENCY DESCENT WAS MADE TO 25,000 FEET.  CABIN PRESSURE WAS REGAINED AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  REPLACED LEFT AND RIGHT SECOND SEGMENT CLIMB SWITCHES.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
